Q. My blood pressure is erratic. Can you help ?

Answered by
Dr. Amiya Kumar Chattopadhyay
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 02, 2018

Hello doctor,

I am a 30 year old. Recently, I started having high blood pressure. It goes up and down a lot. At some times, it is 170/90, and at others, it is 130/80.

Recently I have done a blood test, where my Hb was 10.52, cholesterol was 152, triglyceride was 165, HDL 28 and LDL was 91.

The other creatinine and BUN test is in the normal range. I have done ECG four times. It comes normal but, with 120 heart rate.

#

Hello,

Welcome to icliniq.com.

Your pulse rate is high. Please do a free T4, T3, and TSH (thyroid stimulating hormone) test.

For your BP (blood pressure), you can take Met XL (Metoprolol) 50 one tablet, once daily at around 8 AM and tablet Stamlo (Amlodipine) 5 one tablet at around 5 PM.

Your Hb (hemoglobin) is slightly low. For that, you can take capsule Cheri (contains Ferrous Fumarate, Folic acid, and others) once daily for two months.

Consult your physician for a periodic recording of your BP.

For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist



Was this answer helpful?

 | 


Related Questions:
I had high blood pressure and low heart rate. Is my ECG showing infarction?

.. gone through your ECG (attachment removed to protect patient identity). The reports mentioned on ECG are machine generated and are frequently inaccurate. There is no clear-cut evidence of myocardial infarction on ECG. As you also do not have any ...   Read full

I have high blood pressure and feel chest pain. Please help.

.. could be related to gastroesophageal reflux or muscle pain. I recommend taking an antacid and Acetaminophen. If the pain persists, I would recommend consulting with your attending physician for a physical exam and some tests as follows: Resting...   Read full

Do low TSH level and Low FT4 mean hyperthyroid?

Hello doctor, I am currently having acne on my cheeks and I am applying Benzoyl peroxide gel on my acne. It only reduces the inflammation but bumps are not reducing. I also have pigmentation caused by acne before. What may be the reason? I usually ge...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.